# SDR SWIA200923030

- Difficulty date: October 31, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 18,632 hours, 15,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT IN CABIN AT STATION NR 3 INOP.  (FLT 5897)  RELAMPED EMERGENCY LIGHT.
